# SDR MASA200601564

- Difficulty date: June 9, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 20,307 hours, 15,742 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 413
- Condition: Failed
- Location: Stabilizer
- Part time: 19,007 hours, 13,950 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6332 PHX - STAB CHANEL 1 WILL NOT ENGAGE.  MAINTENANCE REMOVED AND REPLACED HSTA AND MCU.
